# SDR SIMA20130903010

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 27,524 hours, 24,698 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: 7021170951
- Part serial: 98030305
- Condition: Odor
- Location: Cockpit
- Part time: 29,043 hours, 28,238 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR SEEMS TO COME FROM COCKPIT AROUND CONTROLLER.  FOUND GFC PANEL WITH ELECTRICAL ODOR. R & R FGC PANEL IAW AMM 22-11-01.  OPS CHECKS GOOD.  ACFT RVSM ELIGIBLE. ACFT IS COMPLIANT FOR CONTINUE CAT II OPERATIONS.
